# SDR DXTA200601728

- Difficulty date: November 14, 2006
- Submitted: November 22, 2006
- Operation: Air carrier
- Aircraft: N383QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600483
- Aircraft time: 7,261 hours, 5,907 cycles
- Engine: Pwa JT15D5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Splice
- Condition: Defective
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RETRACT AFTER TAKEOFF.  DISCOVERED DEFECTIVE SPLICE JUST AFT OF P160 CONTACT C. REPAIRED SPLICE. PERFORM OPS. TEST OF LDG SYSTEM. NO DEFECTS NOTED. ALL WORK PERFORMED IAW MM 32-01-00 AND W/D 32-60-01, 32-20-01 AND SB560-32-18.
